Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Solvability of the first Cousin problem and vanishing of higher cohomology groups for domains which are not domains of holomorphy

Author: Avner Friedman
Journal: Bull. Amer. Math. Soc. 71 (1965), 742-746
Part II: Bull. Amer. Math. Soc., Volume 72, Number 3 (1966), 505--507
MathSciNet review: 0206328
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

Additional Information

PII: S 0002-9904(1965)11369-6